3 doctors weighed in:

I'm on nitrofuratoin for a UTI and ihave had severe diarrhea its been 3 days is this because of the tablet? How can I stop it? Immodium isnt working.

3 doctors weighed in
Dr. Devin Namaky
Obstetrics & Gynecology
2 doctors agree

In brief: Possibly

Any antibiotic could cause diarrhea.
Call the doctor who is treating you.

In brief: Possibly

Any antibiotic could cause diarrhea.
Call the doctor who is treating you.
Dr. Devin Namaky
Dr. Devin Namaky
Thank
Dr. Ziad Akl
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: Possibly

Please talk to your physician. You may need an alternative medicine.

In brief: Possibly

Please talk to your physician. You may need an alternative medicine.
Dr. Ziad Akl
Dr. Ziad Akl
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors